Previous |  Up |  Next

Article

Keywords:
Henstock-Kurzweil integral; regularly convergent multiple series
Summary:
We establish two new norm convergence theorems for Henstock-Kurzweil integrals. In particular, we provide a unified approach for extending several results of R. P. Boas and P. Heywood from one-dimensional to multidimensional trigonometric series.
References:
[1] Aubertin, B., Fournier, J. J. F.: Integrability of Multiple Series. Fourier Analysis: Analytic and Geometric Aspects. Proc. 6th Int. Workshop on Analysis and Its Applications, Univ. of Maine, 1992. Lecture Notes in Pure and Appl. Math., Vol. 157 W. O. Bray et al. Marcel Dekker New York (1994), 47-75. MR 1277818 | Zbl 0807.42005
[2] Boas, R. P.: Integrability of trigonometric series I. Duke Math. J. 18 (1951), 787-793. DOI 10.1215/S0012-7094-51-01872-8 | MR 0045230 | Zbl 0045.03302
[3] Boas, R. P.: Integrability Theorems for Trigonometric Transforms. Springer Berlin-New York (1967). MR 0219973 | Zbl 0145.06804
[4] Bongiorno, B.: The Henstock-Kurzweil integral. Handbook of Measure Theory, Vol. I, II. North-Holland Amsterdam (2002), 587-615. MR 1954623
[5] Chew, T.-S., Van-Brunt, B., Wake, G. C.: First-order partial differential equations and Henstock-Kurzweil integrals. Differ. Integral Equ. 10 (1997), 947-960. MR 1741760 | Zbl 0890.35025
[6] Faure, C.-A.: A descriptive definition of some multidimensional gauge integrals. Czech. Math. J. 45 (1995), 549-562. MR 1344520 | Zbl 0852.26010
[7] Faure, C.-A., Mawhin, J.: Integration over unbounded multidimensional intervals. J. Math. Anal. Appl. 205 (1997), 65-77. DOI 10.1006/jmaa.1996.5172 | MR 1426980 | Zbl 0879.26047
[8] Hardy, G. H., Littlewood, J. E.: Solution of the Cesàro summability problem for power-series and Fourier series. Math. Zs. 19 (1923), 67-96. DOI 10.1007/BF01181064
[9] Henstock, R.: Definitions of Riemann type of the variational integrals. Proc. Lond. Math. Soc., III. Ser. 11 (1961), 402-418. DOI 10.1112/plms/s3-11.1.402 | MR 0132147 | Zbl 0099.27402
[10] Henstock, R., Muldowney, P., Skvortsov, V. A.: Partitioning infinite-dimensional spaces for generalized Riemann integration. Bull. Lond. Math. Soc. 38 (2006), 795-803. DOI 10.1112/S0024609306018819 | MR 2268364 | Zbl 1117.28010
[11] Heywood, P.: Integrability theorems for trigonometric series. Q. J. Math., Oxford, II. Ser. 13 (1962), 172-180. DOI 10.1093/qmath/13.1.172 | MR 0142970 | Zbl 0107.05203
[12] Karták, K.: K theorii vícerozměrného integrálu. Čas. Mat. 80 (1955), 400-414 Czech.
[13] Kurzweil, J.: Generalized ordinary differential equations and continuous dependence on a parameter. Czech. Math. J. 7 (1957), 418-449. MR 0111875 | Zbl 0090.30002
[14] Lee, P. Y., Výborný, R.: The Integral: An Easy Approach After Kurzweil and Henstock. Australian Mathematical Society Lecture Series 14. Cambridge University Press Cambridge (2000). MR 1756319
[15] Lee, T.-Y.: A full descriptive definition of the Henstock-Kurzweil integral in the Euclidean space. Proc. Lond. Math. Soc., III. Ser 87 (2003), 677-700. DOI 10.1112/S0024611503014163 | MR 2005879 | Zbl 1047.26006
[16] Lee, T.-Y.: Product variational measures and Fubini-Tonelli type theorems for the Henstock-Kurzweil integral. J. Math. Anal. Appl. 298 (2004), 677-692. DOI 10.1016/j.jmaa.2004.05.033 | MR 2086983 | Zbl 1065.26013
[17] Lee, T.-Y.: A characterisation of multipliers for the Henstock-Kurzweil integral. Math. Proc. Camb. Philos. Soc. 138 (2005), 487-492. DOI 10.1017/S030500410500839X | MR 2138575 | Zbl 1078.28004
[18] Lee, T.-Y.: Proof of two conjectures of Móricz on double trigonometric series. J. Math. Anal. Appl. 340 (2008), 53-63. DOI 10.1016/j.jmaa.2007.08.010 | MR 2376137
[19] Lee, T.-Y.: Some convergence theorems for Lebesgue integrals. Analysis, München 28 (2008), 263-268. MR 2401157
[20] Lee, T.-Y.: A measure-theoretic characterization of the Henstock-Kurzweil integral revisited. Czech. Math. J. 58 (2008), 1221-1231. DOI 10.1007/s10587-008-0081-0 | MR 2471178
[21] Lee, T.-Y.: A multidimensional integration by parts formula for the Henstock-Kurzweil integral. Math. Bohem. 133 (2008), 63-74. MR 2400151
[22] Lee, T.-Y.: Bounded linear functionals on the space of Henstock-Kurzweil integrable functions. Czech. Math. J. 59 (2009), 1005-1017. DOI 10.1007/s10587-009-0070-y | MR 2563573
[23] Lee, T.-Y.: On a result of Hardy and Littlewood concerning Fourier series. Anal. Math. 36 (2010), 219-223. DOI 10.1007/s10476-010-0302-2 | MR 2678674
[24] Lee, T.-Y.: Some integrability theorems for multiple trigonometric series. Math. Bohem. 136 (2011), 269-286. MR 2893976
[25] Mikusiński, P., Ostaszewski, K.: The space of Henstock integrable functions II. New Integrals. Lect. Notes Math. Vol. 1419 P. S. Bullen, P. Y. Lee, J. L. Mawhin, P. Muldowney, W. F. Pfeffer Springer Berlin-Heideberg-New York (1990), 136-149. DOI 10.1007/BFb0083105 | MR 1051926
[26] Móricz, F.: Some remarks on the notion of regular convergence of multiple series. Acta Math. Hung. 41 (1983), 161-168. DOI 10.1007/BF01994074 | MR 0704536
[27] Móricz, F.: Integrability of double lacunary sine series. Proc. Am. Math. Soc. 110 (1990), 355-364. DOI 10.1090/S0002-9939-1990-1021902-5 | MR 1021902
[28] Móricz, F.: On the integrability of double cosine and sine series I. J. Math. Anal. Appl. 154 (1991), 452-465. DOI 10.1016/0022-247X(91)90050-A | MR 1088644
[29] Móricz, F.: On the integrability of double cosine and sine series II. J. Math. Anal. Appl. 154 (1991), 466-483. DOI 10.1016/0022-247X(91)90051-Z | MR 1088644
[30] Móricz, F.: Integrability of double cosine-sine series in the sense of improper Riemann integral. J. Math. Anal. Appl. 165 (1992), 419-437. DOI 10.1016/0022-247X(92)90049-J | MR 1155730
[31] Ostaszewski, K.: Henstock Integration in the Plane. Mem. Am. Math. Soc. Vol. 63 (1986). MR 0856159
[32] Saks, S.: Theory of the Integral. Second revised edition. G. E. Stechert & Co. New York (1937).
[33] Talvila, E.: Henstock-Kurzweil Fourier transforms. Ill. J. Math. 46 (2002), 1207-1226. MR 1988259 | Zbl 1037.42007
[34] Talvila, E.: Estimates of Henstock-Kurzweil Poisson integrals. Can. Math. Bull. 48 (2005), 133-146. DOI 10.4153/CMB-2005-012-8 | MR 2118770
[35] Talvila, E.: Estimates of the remainder in Taylor's theorem using the Henstock-Kurzweil integral. Czech. Math. J. 55 (2005), 933-940. DOI 10.1007/s10587-005-0077-y | MR 2184374
[36] Young, W. H.: On multiple Fourier series. Lond. M. S. Proc. 11 (1912), 133-184. MR 1577218
[37] Zygmund, A.: Trigonometric Series. Volumes I, II and combined. Third edition. Cambridge University Press Cambridge (2002). MR 1963498
Partner of
EuDML logo